# SDR SWIA202053789

- Difficulty date: October 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 967-977
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE OF STGR 27 BETWEEN FS 977.00 TO 969.00.  C-CHECK RO 11/1/2020.  COMPLIED WITH REO FOR BLEND ON LT SIDE OF STGR 27 BETWEEN FS 977.00 TO 969.00.  DAMAGE WAS PREVIOUS BLEND, NO WEIGHT CHANGE.
